
Vibcold DS Oral Suspension
Manufacturer
Vybia Healthcare
Salt Composition
Chlorpheniramine Maleate (2mg) + Paracetamol (50mg) + Phenylephrine (5mg)
Key Information
Short Description
Vibcold DS Oral Suspension is a medicine used in the treatment of common cold symptoms, providing relief from symptoms such as headache, sore throat, runny nose, muscular pain, and fever.
Dosage Form
Oral Suspension
Introduction
Vibcold DS Oral Suspension can be taken with or without food. The dose and duration will depend on the severity of your condition. You should keep taking the medicine even if you feel better until the doctor says it is alright to stop using it. Using this medicine may cause a few common side effects such as nausea, vomiting, sleepiness, dizziness, and headache. If any of these side effects do not resolve with time or get worse, you should let your doctor know. Your doctor may be able to suggest ways of preventing or reducing the side effects. In general, you should try to use the smallest amount necessary to control your symptoms.
Directions for Use
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Vibcold DS Oral Suspension may be taken with or without food but it is better to take it at a fixed time.
Safety Information
Side Effects
No common side effects listed.
Alcohol Warning
It is unsafe to consume alcohol with Vibcold DS Oral Suspension.
Breastfeeding Warning
Vibcold DS Oral Suspension is probably safe to use during breastfeeding. Limited human data suggests that the drug does not represent any significant risk to the baby.
Pregnancy Warning
Vibcold DS Oral Suspension may be unsafe to use during pregnancy. Although there are limited studies in humans, animal studies have shown harmful effects on the developing baby. Your doctor will weigh the benefits and any potential risks before prescribing it to you. Please consult your doctor.
Interacting Medicines
Do not take it with any other medicine containing paracetamol (drugs for pain/fever or cough-and-cold) without asking your doctor first.
How it works
Vibcold DS Oral Suspension is a combination of three medicines:
Quick Tips
Vibcold DS Oral Suspension helps relieve symptoms of cold and flu such as headache Vibcold DS Oral Suspension may cause dizziness and sleepiness. Don't drive or do anything that requires mental focus until you know how it affects you. Vibcold DS Oral Suspension may cause excessive drowsiness if consumed with alcohol. Do not take it with any other medicine containing paracetamol (drugs for pain/fever or cough-and-cold) without asking your doctor first. Inform your doctor if you are pregnant, planning to conceive or breastfeeding.
Related Medicines

C Cold Oral Suspension

Cozycold Plus Oral Suspension

Coldexbio Oral Suspension

Coldov Oral Suspension

Dolocold DS Oral Suspension

Edmol-Cold Oral Suspension

Kofnics Cold Oral Suspension

Alflam Kold Oral Suspension

Grankof Plus Oral Suspension
